# SDR IXKA9600059

- Difficulty date: July 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N354PA
- Make and model: Boeing 727225
- Aircraft serial: 20624
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 816901
- Condition: Wire Broken
- Location: Cabin
- Component: Bruce
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ROW 26 EMERGENCY TRACK LIGHT OUT.  WIRE BROKEN.  REMOVED AND REPLACED LIGHT SOCKET, OPS CHECK OK PER MM 33-50-121.  (M)
